Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Yellow liquid comes from anus, painful, turns red and hurts. Treatment?

Hey, I m 15 female, and I have a problem in my anus , there s a yellow liquid coming from my anus without control and I have to always go to the bathroom and change underwear. And sometimes there s pain in the anus area and turns red and hurts a lot. This started in march 2012 and I haven t told anyone not even my mom, I think its embarrasing. And I have never had sex. I would like you to tell me what the proplem with me. And I don t want to go to a Doctor because I m afraid .
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might be having forming anal abscess or Fistula in ano giving rise this problem.
Go for one antibiotic and anti-inflammatory medicine course for 5 days.
If there is no improvement then you have to consult surgeon for exact diagnosis and treatment.
Ok and take care.
Answered: Sat, 26 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor